MAUDE Adverse Event Report: Medacta International SA Shoulder System; Lat. Glenosphere 36xØ24.5

Medacta International SA Shoulder System; Lat. Glenosphere 36xØ24.5
Model Number 04.01.0207
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to dislocation of the liner from the glenosphere after about 9 months from primary.The surgeon revised the d 36x24.5 glenosphere to a lat.Glenosphere 36xd 24.5 and revised the reverse hc liner d 36/+0mm to a constrained e-cross liner d 36/+3.
 
Additional Manufacturer Narrative
Batch review performed on 04 september 2026: reverse shoulder system 04.01.0207 lat.Glenosphere 36xd 24.5 (k193175) lot.2508856: (b)(4)items manufactured and released on 10-jul-2025.Expiration date: 23-jun-2030.No anomalies found related to the problem.To date, (b)(4)the items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner d 36/+0mm (k170452) lot.2512455: (b)(4)items manufactured and released on 10-jul-2025.Expiration date: 26-jun-2030.No anomalies found related to the problem.To date, (b)(4)the items of the same lot have been sold with no similar reported event during the period of review.Root cause:dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
Shoulder System
Common Device Name
Lat. Glenosphere 36xØ24.5
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692293
Report Number3005180920-2026-00916
Device Sequence Number9685014
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Lot Number2508856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight200 LB
Patient RaceWhite